MAUDE Adverse Event Report: CENTERLINE BIOMEDICAL INTRA-OPERATIVE POSITIONING SYSTEM (IOPS); Computer, diagnostic, programmable

CENTERLINE BIOMEDICAL INTRA-OPERATIVE POSITIONING SYSTEM (IOPS); Computer, diagnostic, programmable
Model Number MC-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure was a fevar (pmeg) with lower extremity arterial access.Sma pre-cannulated (quickly), graft placed, sma fen cannulated all with fluoroscopy.Steerable sheath placed at fenestration with fluoroscopy then iops used to cannulate left renal artery.Repeated for right renal artery.Right renal artery dissected, recannulated with glidewire.Target vessels stented and graft fully deployed.No further reported effects on patient as the dissection was fully treated by the stent graft already being placed.

Brand Name
INTRA-OPERATIVE POSITIONING SYSTEM (IOPS)
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
CENTERLINE BIOMEDICAL
4535 renaissance parkway
cleveland OH 44128
Manufacturer (Section G)
CENTERLINE BIOMEDICAL
4535 renaissance parkway
cleveland OH 44128
Manufacturer Contact
jill godfrey
4535 renaissance parkway
cleveland, OH 44128
MDR Report Key23495806
Report Number3012154226-2025-00004
Device Sequence Number8965663
Product Code DQK
UDI-Device Identifier00843152100002
UDI-Public00843152100002
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K243842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-1
Device Catalogue NumberMC-1
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown